# SDR R61A20170700542

- Difficulty date: July 2, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 24,940 hours, 19,621 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066017002
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FRAME 84 SHEAR TIE FORWARD OF THE WATER TANK AREA BETWEEN STRINGERS 27 - 28R.   REMOVED AND REPLACED THE SHEAR TIE AND RESTORED SURFACE PROTECTION IAW SRM 51-40-02, 51-41-01, 51-41-02, 51-23-04, 51-23-06 AND CPM 51-25-00.
